# SDR ASMF202011004

- Difficulty date: September 14, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 30,272 hours, 3,941 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: C99144006
- Part serial: B0848
- Condition: Failed
- Location: Spoilers
- Part time: 30,272 hours, 3,941 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO BEFORE TAKEOFF RUN, A SPOILER MESSAGE APPEARS ON EICAS AND STATUS.  MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-27-60-F1-91A-421A-A PROCEDURE, NO CONFIRMING FAILURE.  AT MEX, AS A PRECAUTIONARY ACTION, THE SPOILER 10 ELECTRO MECHANICAL ACTUATOR WAS REPLACED, IAW AMM DMC-B787-A-27-61-16-00A-520A-A/720A-A.   TESTED CORRECT AND THE WIRING AND LOOSE CONNECTORS ON THE SPOILER 10 EMCU M2761110 WERE VERIFIED, IAW WDM 27-61-15, ALL CORRECT.
